advertisement
Question
Posted by: Eish again | 2007/03/15

Morning after pill at the 64th hour


Hi GanaeDoc, please help!
The insructions on the morning after pill says its effective before end of 72 hours but i only took it at arnd 64 hours, Ive now missed my period by 5 days cud it be the delay due to the side effects of the pils (for how long could this delay be) or could i possibly be pregnant? my breast are tender and i have pains i normaly have before my periods.
Thanx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be either. Do a pregnancy test to be sure.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement